# SDR 96ZZZX1502

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4387B
- Make and model: Cessna 170B
- Aircraft serial: 26731
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bracket Assy
- Part number: 3216
- Condition: Bolt Sheared
- Location: Tailwheel
- Part time: 1,000 hours
- Component: Scott, 3200
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRACKET ASSY BOLT APPEARS AS METAL HAS CRYSTALLIZED THROUGH AGE.  BOLT THEN SHEARED ALLOWING TAILWHEEL TO FALL OFF AIRCRAFT ON TAKEOFF.
